If you need an accessible version of this item please contact JSTOR User Support

The Reverend Hugh Jones: Lord Baltimore's Mathematician

Richard L. Morton
The William and Mary Quarterly
Vol. 7, No. 1 (Jan., 1950), pp. 107-115
DOI: 10.2307/1922939
Stable URL: http://www.jstor.org/stable/1922939
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Reverend Hugh Jones: Lord Baltimore's Mathematician
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[107]
    [107]
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115